2 x 12 Caps Panadol Optizorb Paracetamol 500mg Pain Relief

Panadol Optizorb has been formulated to be absorbed faster than regular Panadol tablets. Gentle on stomachs, it features a patented system that delivers paracetamol efficiently to the body, helping to relieve pain.

Features:

  • Panadol Optizorb Caplets
  • Pack contents: 2 x 12 caps = 24
  • Absorbed faster than regular Panadol tablets
  • Effective relief of pain and discomfort associated with: 
    • Headaches/tension headache
    • Toothache
    • Cold and flu symptoms
    • Muscular aches
    • Arthritis/osteoarthritis
    • Backache
    • Period pain
    • Fever
  • Gentle on stomachs
  • ARTG No.: 160821
  • Expiry Date: 30/11/2021
  • Country of origin: N/A

Directions:

  • 12 years - adults: Take 1-2 tablets every 4-6 hours as required (max. 8 caplets in 24 hours)
  • 7-12 years: Take 1/2-1 tablet every 4-6 hours as required (max. 4 caplets in 24 hours)

Active Ingredients:

  • Paracetamol 500 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • If symptoms persist see your healthcare professional
Shipping & Returns

Leaves warehouse in 1 - 2 business days

*Estimated Delivery between 10/08 and 13/08. This is an estimation based on the sellers past performance. Actual delivery time may vary.

Returns

Catch takes care in ensuring all goods sold are of the highest quality. However, if for any reason you find a fault with one of our products, we are here to help. Please contact our friendly customer service team who will assist with a timely resolution.

Please view our returns policy HERE

Warranty

This product is covered by our 12 month Catch warranty

Reviews

4.5

5 Star
54
4 Star
8
3 Star
3
2 Star
4
1 Star
0
17 April 2020

perfect as usual

14 April 2020

Trusted family product

25 March 2020

Thanks really needed

29 July 2020

14 July 2020